# SDR SWAA2021090714097

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 67,610 hours, 40,014 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PULL HANDLE FOR SLIDE ON FWD ENTRY DOOR NEEDS TO BE RESTORED. ; / [01] RESTOWED PULL HANDLE ON L1 DOOR SLIDE PER AMM 25-66-00.
